Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
On the periodic solutions of perturbed 4D non-resonant systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)

Fecha: 2015
Resumen: We provide sufficient conditions for the existence of periodic solutions of a 4D non-resonant system perturbed by smooth or non-smooth functions. We apply these results to study the small amplitude periodic solutions of the non-linear planar double pendulum perturbed by smooth or non-smooth function.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Agraïments: The second author is partially supported by a FAPESP–BRAZIL grant 2012/10231–7. The third author is partially supported by a FAPESP–BRAZIL grant 2007/06896–5. The first and third authors are also supported by the joint project CAPES-MECD grant PHB-2009-0025-PC.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Averaging theory ; Double pendulum ; Non-resonant systems ; Non-smooth dynamical systems ; Periodic solution
Publicado en: Sao Paulo Journal of Mathematics, Vol. 9 (2015) , p. 229-250, ISSN 2316-9028

DOI: 10.1007/s40863-015-0017-1


Preprint
19 p, 457.7 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2017-01-23, última modificación el 2019-09-23



   Favorit i Compartir